# SDR CALA2023011600123

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 38,079 hours, 13,571 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB NDT FURTHER EVALUATION REQUIRED FOR INDICATION FOUND AT STA 129.50 INBD OF NO. 6 DRAIN HOLE PAINT WILL NEED T O BE REMOVED TO RE-EVALUATE NDT (REF. AAR NR 99953485). ED BY V939693 AND AAR QC A-81 V921102). REPAIRED LOWER SKIN AT RH HORIZONTAL STAB ON STA 129.50 INBD OF NO. 6 DRAIN HOLE IAW B737-900 ER SRM 55-10-01-2R-11 REPAIR 11, T HIS IS A CATEGORY B REPAIR, REPEAT INSPECTIONS AT 9000 FLIGHT CY CLES, INSPECTION THRESHOLD 56,000 FLIGHT CYCLES (WORK ACCOMPLISH PLACED ON DIP FOR INITIAL THRESHOLD INSP OF 56K FC WITH REPEAT I NSPECTIONS INTERVAL OF 9K FC PER B737 SRM 55-10-01-2R-11 REP 11. REPAIRED LOWER SKIN AT RH HORIZONTAL STAB ON STA 129.50 INBD OF TOMC-APPROVAL FROM SC1ELBYC COMMENT NO. 6 DRAIN HOLE IAW B737-900 ER SRM 55-10-01-2R-11 REPAIR 11, T HIS IS A CATEGORY B REPAIR, REPEAT INSPECTIONS AT 9000 FLIGHT CY CLES, INSPECTION THRESHOLD 56,000 FLIGHT CYCLES. (REF. AAR NR 99953485). QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
